ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 23 Issue : 1
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Mianserin induced ventricular tachycardia [Anatol J Cardiol]
Anatol J Cardiol. 2007; 7(Suppl 1): 110-111

Mianserin induced ventricular tachycardia

Alexandru Deutsch1, Bülent Görenek2, Alparslan Birdane3, Ömer Göktekin4, Yüksel Çavuşoğlu5, Ahmet Ünalır6, Necmi Ata5, Bilgin Timuralp7
1Department of Cardiology, Caritas Hospital, Carol Davila University, Bucharest, Romania
2Osmangazi Üniversitesi Tıp Fakültesi, Kardiyoloji Anabilim Dalı, Eskişehir
3Eskişehir Osmangazi Üniversitesi Tıp Fakültesi,Kardiyoloji Anabilim Dalı, Eskişehir, Türkiye
4Eskişehir Osmangazi Üniversitesi Tıp Fakültesi Kardiyoloji Anabilim Dalı, Eskişehir, Türkiye
5Department of Cardiology and, Faculty of Medicine, Eskisehir Osmangazi University, Eskişehir-Turkey
6Department of Cardiology, Faculty of Medicine, Eskişehir Osmangazi University, Eskişehir-Turkey
7Cardiology Clinic, Medical Faculty, Eskişehir Osmangazi University, Eskişehir, Turkey



Alexandru Deutsch, Bülent Görenek, Alparslan Birdane, Ömer Göktekin, Yüksel Çavuşoğlu, Ahmet Ünalır, Necmi Ata, Bilgin Timuralp. Mianserin induced ventricular tachycardia. Anatol J Cardiol. 2007; 7(Suppl 1): 110-111


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2018 Turkish Society of Cardiology